|is there a trend???
Jul 3, 2013
my dear doctor Benjamin, I take zidolam (lamivudine and zidovudine) plus lopinavir/ritonavir with 100% adherence for 20 month now... today I received my seventh results.... I am a little bit concern with the increase in viral load... I am happy that at last my cd4 increase... what do you think of my results ?
test date (viral load, cd4) 28-nov-11 (202,000,80) 28-feb-12 (102,181) 01-jun-12 (22,159) 31-ago-12 (35,155) 20-feb-13 (61,237) 23-abr-13 (66,338) 18-jun-13 (76,353)
My doctor told me that I would have to have a viral load of at least 200 to consider a change in my medication... but as you can see I note a steady increase in the viral load... (almost linear) what is your opinion???? Thanks a lot for the great job you do daily helping all HIV positive with your knowledge!!! I CONSIDER MYSELF a survivor after being really sick in november december 2011...
| Response from Dr. Young
Hello and thanks for posting.
You are indeed a survivor.
Sounds like things are going very well for you-- your CD4 count has dramatically increased and now well outside of a range of serious health risks.
Your viral load, while not undetectable is in a range where many insignificant factors can be the cause. First off, laboratory error often results in such low levels. Next, minor infections (sinus or dental infections, or herpes flairs for example) can cause this. I'm certainly not concerned about any trend (ie., from 35 to 61 to 66 to 76). I'd try to make sure that the next time it's tested, that you're not having any of these kinds of issues; sometimes if I'm really concerned, I'll use an alternative test, such as a b-DNA test.
In the end, worry not. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue During Window Period
- Is It Possible To Get AIDS From Touching A Bloody Scab?
- Sex With A Prostitute Do I Need To Get Tested For HIV
- What Are The Chances Of Getting AIDS From Blowjob From A Prostitute?
- Bloody Pee After Sex With Sex Worker Worried I Have HIV
- Diarrhea After Touching Used Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.